MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Sent controls only.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern was resolved - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the high results obtained.The expected fasting blood glucose test result range is 100 to 135mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 201 and 205mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 09/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly), (b)(6).Customer states that she never had such high results before.Customer was using another vial of test strips which is now finished.Customer did not provide lot number from the test strips that was giving her problem.Performed back to back testing with the new vial of test strips.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7744643
Report Number1000113657-2018-00822
Device Sequence Number2541707
Product Code NBW
UDI-Device Identifier00021292007164
UDI-Public(01)00021292007164
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1